Alert archive / Louisiana / Flash Flood Warnings in 2026
Flash Flood Warning 13, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 7, 2026, 11:10 PM CST for East Baton Rouge Parish, Livingston Parish, Louisiana. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 11:10 PM CST (05:10 UTC)
- Expired
- Mar 8, 2026, 1:22 AM CST
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Hammond radar (KHDC), 48 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 12:00 AM CST | FLASH FLOOD | 2 Ene Denham Springs, LA | Portions of Eden Church Rd were closed due to flash flooding. |
| Mar 8, 12:00 AM CST | FLASH FLOOD | 4 Sw Walker, LA | Public picture of 3-4 inches of water covering their whole yard well after rain stopped, was likely higher during the peak of the event around 1am. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2281 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
425
WGUS54 KLIX 080510
FFWLIX
LAC033-063-080815-
/O.NEW.KLIX.FF.W.0013.260308T0510Z-260308T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
1110 PM CST Sat Mar 7 2026
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Central East Baton Rouge Parish in southeastern Louisiana...
Northwestern Livingston Parish in southeastern Louisiana...
* Until 315 AM CDT.
* At 1110 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Denham Springs, Walker and Watson.
This includes the following Interstate...
Interstate 12 between mile markers 10 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3060 9094 3058 9078 3044 9077 3042 9088
3042 9097 3054 9101 3058 9099
FLASH FLOOD...RADAR INDICATED
$$
Zeringue1 follow-up statement
659
WGUS74 KLIX 080722
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
122 AM CST Sun Mar 8 2026
LAC033-063-080732-
/O.CAN.KLIX.FF.W.0013.000000T0000Z-260308T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Baton Rouge LA-Livingston LA-
122 AM CST Sun Mar 8 2026
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EAST BATON ROUGE AND
NORTHWESTERN LIVINGSTON PARISHES...
The heavy rain has ended. Additional flooding is no longer expected
to pose a threat. Please continue to heed remaining road closures.
&&
LAT...LON 3060 9094 3058 9078 3044 9077 3042 9088
3042 9097 3054 9101 3058 9099
$$
PGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 7, 5:28 PM CST, 5 hours 42 minutes earlier. Its key messages:
- Updated at 525 PM CST Sat Mar 7 2026
- Temperatures will remain around 10-15 degrees above normal into the middle of next week. The hottest days appear to be Today, Tuesday, and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations.
- Showers and storms will be possible this afternoon into Sunday. A severe storm or two capable of damaging winds, hail up to 1", locally heavy rainfall, and a tornado cannot be ruled out especially in northwestern areas. Widespread showers and storms in association with a frontal boundary which could lead to flooding of poor drainage and urban areas.
- Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast late tonight. Dense fog cannot be ruled out for immediate coastal areas near the cooler shelf waters.
Area forecast discussion, Mar 7, 5:28 PM CST, 5 hours 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service New Orleans LA 528 PM CST Sat Mar 7 2026 ...NEW AVIATION... .KEY MESSAGES... Updated at 525 PM CST Sat Mar 7 2026 - Temperatures will remain around 10-15 degrees above normal into the middle of next week. The hottest days appear to be Today, Tuesday, and Wednesday. Highs for most areas expected to approach or surpass record highs, along with the potential for record warm lows for some locations. - Showers and storms will be possible this afternoon into Sunday. A severe storm or two capable of damaging winds, hail up to 1", locally heavy rainfall, and a tornado cannot be ruled out especially in northwestern areas. Widespread showers and storms in association with a frontal boundary which could lead to flooding of poor drainage and urban areas. - Dense fog of less than 1 nautical mile of visibility is possible in the cooler shelf waters of the Mississippi Coast late tonight. Dense fog cannot be ruled out for immediate coastal areas near the cooler shelf waters. && .SHORT TERM... (This afternoon through Sunday) Issued at 1152 AM CST Sat Mar 7 2026 Ridging over the eastern Gulf and western Atlantic. Upper trough from Wisconsin to near San Diego, with the main impulses over Iowa and Baja California. At the surface, high pressure extended from near Bermuda across most of the northern Gulf. Low pressure was over Wisconsin with a cold front to another low center over southern Missouri, then southwestward into west Texas. A line of showers and thunderstorms, a few severe, was ahead of the cold front from West Tennessee into central Texas. Locally, skies were mostly cloudy across much of the area, with noon CST temperatures ranging from the upper 70s to mid 80s. Dew points were generally around 70 degrees. The early morning LIX sounding showed an uncapped and unstable airmass, with precipitable water value of 1.36 inches. CAPE values were in excess of 2000 J/kg, and downdraft CAPE around 1000 J/kg. At this point, shear was very limited. Much of the afternoon will see scattered showers and perhaps a rumble or two of thunder. The main threat of convection will shift southeastward with the frontal boundary tonight. Main concerns will be hail and wind, but the tornado threat is non- zero. Heavy rain could produce a quick 1-2 inches of rainfall, but unless it falls in a very short time, widespread problems aren't anticipated through sunrise Sunday. Most of the mesoscale modeling indicates that the overnight round of convection will be offshore by 12z Sunday. However, there are a couple of solutions that reinvigorate convection along Interstate 10 to our west Sunday morning. While this wouldn't be expected to be a severe weather threat, it could raise some issues regarding rainfall if we get another 1-2 inches of rain on top of the overnight rain. Any rain should end prior to sunset Sunday. Much above normal temperatures will continue through the remainder of the weekend. At first glance, forecast lows would appear too cool tonight, but with convection expected to move through the area overnight, will assume that slightly drier air mixes down behind the convection. Some concern about fog development overnight if convection is slow to arrive. At this point, won't rule out fog, but confidence not high enough for advisories. && .LONG TERM... (Sunday night through Friday) Issued at 1152 AM CST Sat Mar 7 2026 Upper ridging will build back over the area for the early part of the workweek. Could be scattered showers Monday, but Tuesday looks dry. An upper trough passage Wednesday or Wednesday night will bring another round of showers and thunderstorms to the area at that point, and we'll have to monitor for an additional threat of severe weather/heavy rainfall. That system will bring a brief period of cooler air to the area, which will take high temperatures back to around normal, closer to 70 degrees. There will be at least one much cooler night (Thursday night) where much of the area will see lows in the 40s. By next Saturday, highs are likely to be pushing 80 degrees again. && .AVIATION... (00Z TAFS) Issued at 525 PM CST Sat Mar 7 2026 VIS and CIG reductions (IFR/MVFR) will be likely across the region tonight through Sunday morning as showers and thunderstorms develop and move through the region. Convection will not be constant, but intermittent SHRAs and TSs will be likely. Winds around convection will be a bit erratic as well, but generally a southerly flow outside of convection will continue. Additional showers will be possible Sunday afternoon and early evening, but at this juncture these will be more scattered in nature. Finally, most terminals will improve as this cycle ends with VFR conditions developing at or just after 09/00z. (Frye) && .MARINE... Issued at 1152 AM CST Sat Mar 7 2026 Onshore southeasterly flow will continue through the weekend averaging generally around 10 to 15 knots or so. Conditions will remain favorable for areas of coastal fog for nearshore waters on Sunday morning particularly for the Mississippi Coast, but concerns with timing of approaching thunderstorms limits confidence in fog development enough to forego advisory issuance for now. Otherwise, daily isolated to scattered shower/storm chances will remain possible each day closer to nearshore areas, with a greater risk of thunderstorm impacts to the marine waters on Sunday into Monday. Onshore southeasterly flow is expected to persist through atleast the middle of the new workweek next week. && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && SHORT TERM...RW LONG TERM....RW AVIATION...RDF MARINE...RW
In the hours before
Local storm report, Mar 7, 9:16 PM CST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
916 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Flash Flood 2 SW Liberty 31.14N 90.83W
03/07/2026 Amite MS Law Enforcement
Law enforcement in Amite County MS report
Highway 569 near Liberty is closed due to
flooding.
&&
MSWLocal storm report, Mar 7, 9:39 PM CST, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
939 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Flash Flood 2 N Roseland 30.79N 90.52W
03/07/2026 Tangipahoa LA Law Enforcement
Sheriffs Office in Tangipahoa Parish reports
road closure on Arcola Road.
&&
MSWLocal storm report, Mar 7, 9:40 PM CST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
940 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Flash Flood 4 ESE Tangipahoa 30.85N 90.45W
03/07/2026 Tangipahoa LA Law Enforcement
Sheriffs Office in Tangipahoa Parish reports
road closure on 1058.
&&
MSWLocal storm report, Mar 7, 9:42 PM CST, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
942 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Flash Flood 1 NE Roseland 30.78N 90.50W
03/07/2026 Tangipahoa LA Law Enforcement
Sheriffs Office in Tangipahoa Parish reports
road closure on LA10.
&&
MSWLocal storm report, Mar 7, 9:46 PM CST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
946 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Flash Flood 5 ESE Woodville 31.09N 91.22W
03/07/2026 Wilkinson MS Law Enforcement
Sheriffs Office reports 3-6 inches of water
on several county roads in Wilkinson County.
&&
MSWLocal storm report, Mar 7, 10:50 PM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1050 PM CST Sat Mar 7 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM Flash Flood 3 SW Baton Rouge 30.42N 91.15W
03/07/2026 East Baton Rouge LA Dept of Highways
Social Media reports from DOT that LA 427
South at South Acadian Throughway is closed
due to flooding.
&&
MSWThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:15 PM CST | Flash Flood Warning | LIX | East Feliciana, West Feliciana | 7 hr |
| Mar 7, 7:50 PM CST | Special Weather Statement | LIX | Pointe Coupee | 25 min |
| Mar 7, 7:54 PM CST | Special Weather Statement | LIX | Saint Helena | 51 min |
| Mar 7, 8:33 PM CST | Special Weather Statement | LIX | East Feliciana | 27 min |
| Mar 7, 8:47 PM CST | Flash Flood Warning | LIX | East Baton Rouge, West Baton Rouge | 4 hr |
| Mar 7, 8:54 PM CST | Flash Flood Warning | LIX | Tangipahoa | 4 hr |
| Mar 7, 9:35 PM CST | Flash Flood Warning | LIX | Tangipahoa, Washington | 3 hr |
| Mar 7, 11:12 PM CST | Flash Flood Warning | LIX | Saint Tammany | 2 hr |
| Mar 8, 12:25 AM CST | Flash Flood Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 97 min |
| Mar 8, 3:33 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 117 min |
| Mar 8, 7:44 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, Livingston, West Baton Rouge | 5 hr |
| Mar 8, 8:50 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| Mar 8, 11:39 AM CDT | Dense Fog Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more | 21 hr |
| Mar 8, 11:41 AM CDT | Marine Dense Fog Advisory | LIX | 24 hr |
Nearby
Flash Flood Warnings in Louisiana, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.